Multidomain pseudo spectral approximations of second order boundary value problems in one dimension are considered. The equation is collocated at the Chebyshev nodes inside each subinterval. Different patching conditions at the interfaces are analyzed. Results of stability and convergence are given.

DOMAIN DECOMPOSITION METHODS FOR PSEUDO SPECTRAL APPROXIMATIONS .1. 2ND ORDER EQUATIONS IN ONE DIMENSION / Funaro, Daniele. - In: NUMERISCHE MATHEMATIK. - ISSN 0029-599X. - STAMPA. - 52(1988), pp. 329-344. [10.1007/BF01398883]

DOMAIN DECOMPOSITION METHODS FOR PSEUDO SPECTRAL APPROXIMATIONS .1. 2ND ORDER EQUATIONS IN ONE DIMENSION

FUNARO, Daniele
1988

Abstract

Multidomain pseudo spectral approximations of second order boundary value problems in one dimension are considered. The equation is collocated at the Chebyshev nodes inside each subinterval. Different patching conditions at the interfaces are analyzed. Results of stability and convergence are given.
52
329
344
DOMAIN DECOMPOSITION METHODS FOR PSEUDO SPECTRAL APPROXIMATIONS .1. 2ND ORDER EQUATIONS IN ONE DIMENSION / Funaro, Daniele. - In: NUMERISCHE MATHEMATIK. - ISSN 0029-599X. - STAMPA. - 52(1988), pp. 329-344. [10.1007/BF01398883]
Funaro, Daniele
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/761488
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 19
  • ???jsp.display-item.citation.isi??? 22
social impact